×

zbMATH — the first resource for mathematics

Chebyshev polynomials for Julia sets. (English. Russian original) Zbl 0889.30025
Mosc. Univ. Math. Bull. 49, No. 5, 44-45 (1994); translation from Vestn. Mosk. Univ., Ser. I 1994, No. 5, 65-67 (1994).

MSC:
30D05 Functional equations in the complex plane, iteration and composition of analytic functions of one complex variable
30C99 Geometric function theory
28A80 Fractals
42C05 Orthogonal functions and polynomials, general theory of nontrigonometric harmonic analysis
PDF BibTeX XML Cite